# SDR CA070202002

- Difficulty date: January 26, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,534 hours
- Engine: Ge CF343A1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 38834491
- Condition: Chafed
- Location: Apu Fuel
- Component: Apu, Honeywell, 38004883
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) JANUARY 296/2007 DEFECT 591259,  THERE WAS A FUEL SMELL COMING FROM THE APU BLEED. THE APU WAS DEFERRED AND INHIBITED IAW MEL 49-10-01-1.  JANUARY 29/2007 MAINTENANCE REPLACED THE ECU FOR TROUBLESHOOTING, BUT THERE WAS NO FIX. FEBRUARY 01/2007 FURTHER TROUBLESHOOTING CARRIED OUT BY MAINTENANCE AND APU FUEL LINE FOUND TO BE LEAKING ABOVE THE EXCITER BOX.  THE ADEL CLAMP HAD CHAFED THROUGH THE LINE.  FUEL LINE PN 3883449-1  WAS REPLACED, NEW CLAMPS INSTALLED AND APU LEAK AND FUNCTION CHECKED SERVICEABLE.  APU HOUR SINCE OVERHAUL ARE 3254 AND CYCLES 2660. (TC NR 20070202002)
